# SDR F3LA200200339

- Difficulty date: October 8, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,512 hours, 31,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED SHEARED RIVETS ON SUB THRESHOLD "T" CLIP, BS 440, RBL 16.  REPLACED "T" CLIP PER SRM 51-30-02.
